MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER

BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER
Model Number 2003FLEU
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Air/oxygen blender not functioning, causing delay in getting patient set up at higher oxygen level.No injury to patient.
 
Additional Manufacturer Narrative
(blender located in denmark) our distributor sent their own technician to the hospital to evaluate the device.He found this blender to have been "damaged by blunt force" (yet had still been kept in use).It had likely been dropped from height onto a hard floor.Furthermore, this device is ten years old, and has never been returned to the factory for recommended calibration and pm.This device was taken out of service.

Brand Name
BIO-MED DEVICES
Common Device Name
AIR / OXYGEN BLENDER
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key23352651
Report Number1218704-2025-00004
Device Sequence Number12975193
Product Code BZR
UDI-Device Identifier00813841020355
UDI-Public00813841020355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2003FLEU
Device Catalogue Number2003FLEU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown